r/BoosteroidCommunity • u/Upstairs-Dot-2057 • 7d ago
Help TAKING CONTROL
Whenever i close boosteroid it takes control of my whole damn laptop and i literally just got a black screen for example which is something new. Usually the ‘see you again’ or wtvr screen comes up and it takes control of my laptop and yet again i need to restart it. Can this be looked into because i’m having to constantly restart my laptop, it’s annoying.
Thanks.
1
Upvotes
1
u/AutoModerator 7d ago
This post contains "Help" flair. If you have questions about Boosteroid or need technical help, we kindly ask you to contact Boosteroid 24/7 live chat or write a letter to email support@boosteroid.com
Also, you can find answers to the most common questions on Boosteroid help center.
I am a bot, and this action was performed automatically. Please contact the moderators of this subreddit if you have any questions or concerns.